MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109325
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 11/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) - the dentist reported that, 7 days after the dental implant was installed in intraoral region #11; its non-osseointegration was observed.Forty-three ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented insufficient bone quality/quantity (bone type ii) and bone graft was executed.

Brand Name
TI ALVIM IMPLANT (5.0) 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030862
Report Number3008261720-2017-05754
Device Sequence Number19067362
Product Code DZE
UDI-Device Identifier07898237567105
UDI-Public07898237567105
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/12/2017
Report Date (Section F) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/30/2019
Device Catalogue Number109325
Device Lot Number800159573
Other Device ID Number07898237567105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2017
Device Age25 MO
Event Location Other
Date Report to Manufacturer09/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;